# SDR AT0000305

- Difficulty date: June 5, 2000
- Submitted: June 27, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 7312 · Fuel Heater
- Part: Duct
- Part number: 491334
- Condition: Ruptured
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, NR 1 ENGINE FIRE WARNING INDICATION SOUNDED, LIGHTS WENT OUT UPON POWER REDUCTION.  REMOVED AND REPLACED RUPTURED FUEL HEAT DUCT IAW DC9 MM.
